# SDR SWIA2025102700017

- Difficulty date: October 17, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 48,442 hours, 42,038 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF APU INLET DOOR FRAME SUPPORT 5-OFF OVERSIZED HOLES AND DENT DAMAGE WERE FOUND BETWEEN BS 654.5 - 672.2 AT S4L AFFECTING THE STACK UP OF S4L, BS 654.5 FRAME SECTOR, MTG FITTING AND CLIP. COMPLIED WITH REO 601R-53-61-8400 REV-, DATED 2025-10-23, FOR 5-OFF OVERSIZED HOLES AND DENT DAMAGE FOUND BETWEEN BS 654.5 - 672.2 AT S4L AFFECTING THE STACK UP OF S4L, BS 654.5 FRAME SECTOR, MTG FITTING AND CLIP. COMPLIED WITH TASK CARD 51-900-1003-SKY, MAJOR REPAIR.
